# SDR WX0A2014080572061

- Difficulty date: August 2, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N408NV
- Make and model: Doug MD 83
- Aircraft serial: 53246
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601101
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT JUMP SEAT MISSING LIFE VEST.  INSTALLED NEW LIFE VEST FOR COCKPIT JUMP SEAT IAW AMM 25-64-01.
